- 01-22-2011, 12:21 AM
- 01-22-2011, 12:41 AM
just think... its all in ur head (literally)
u could drop the dose if needed. i like the aggressive feel when im running a strong natty stack but i dont rage at people or anything... i ran an PH cycle that made me unbearable angry, got a bit crazy at times
what t-boosters are u runningCELTIC LABS REP
- 01-22-2011, 12:51 AM
01-22-2011, 02:50 AM
o.0 and ur getting too angry?
prime isnt rly a test booster and daa/erase shouldnt rly give u that much aggression. all in ur head bro lol. but i like how u stacked erase with daa, it will rly help boost ur T:E ratio as the daa does its thing and the erase both boosts T and lowers E. i dont think the paravol will do much of anything TBH
CELTIC LABS REP
01-22-2011, 03:23 AM
01-22-2011, 09:28 AM
01-23-2011, 08:51 AM
01-23-2011, 09:36 PM
It's probably the DAA. I stay away from that $#!+. It makes me angry then I cry like a little girl. A 40% test increase ain't worth that stuff. NO WAY! There's possibilities that it is a neurotoxin, and who knows if you are getting the L form or not which would really screw you up. Stay away! try bulbine instead, up to 300% test increase and way good happy stable mood.
01-23-2011, 09:40 PM
Oh and never listen to anyone who says it's all in your head. Your head is made up of CHEMICALS. They WILL influence your thought processes. DAA straight up makes me loonie and I can't willpower myself out of that any more than a drunk can willpower himself sober. Also try to increase your serotonin while you are at it, 5-htp seems to help with that. Should put you in a good mood where things that used to trip you up don't seem to bother you all that much.
Similar Forum Threads
- By squidboy in forum Advanced Muscle ScienceReplies: 7Last Post: 07-26-2010, 07:43 PM
- By musclekid17 in forum SupplementsReplies: 38Last Post: 09-29-2008, 09:03 PM
- By RenegadeRows in forum General ChatReplies: 35Last Post: 07-27-2006, 01:17 AM
- By Biggs in forum General ChatReplies: 49Last Post: 06-27-2003, 09:53 AM